# SDR CALA9800922

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Part number: 110049
- Condition: Inoperative
- Location: Bs 825
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY PATH LIGHTING AT SEATS 28 TO 35AB (STA 825) INOPERATIVE.  THE EMERGENCY AISLE LIGHT BATTERY CHARGER WAS REMOVED AND REPLACED IAW MM 33-55-00, PAGE 1.
